# SDR AALA202104059019

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 57,608 hours, 34,130 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Stuck
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT REPORTS 2R DOOR DISARMING LEVER STICKS. DIFFICULT TO ARM/DISARM. LUBRICATED 2R DOOR ARM/DISARM MECHANISM.
